Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 80, NWS Norman, OK

May 28, 2015Canadian County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 28, 2015, 5:26 AM CDT for Canadian County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 5:26 AM CDT (10:26 UTC)
Expired
May 28, 2015, 8:30 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Canadian County, OK

The radar

The Norman radar (KTLX), 68 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
477 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WGUS54 KOUN 281026
FFWOUN
OKC017-281330-
/O.NEW.KOUN.FF.W.0080.150528T1026Z-150528T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
526 AM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CANADIAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 830 AM CDT
    
* AT 524 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAIN OF UP TO TWO INCHES IN 
  AND NEAR EL RENO.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL RENO AND CONCHO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3561 9790 3546 9792 3547 9807 3564 9810

$$

CMS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:46 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 28, 2:46 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
246 AM CDT THU MAY 28 2015

.DISCUSSION...
THE FORECAST FOR TODAY IS COMPLICATED BY A COUPLE OF CONVECTIVE
SYSTEMS OVER OUR WESTERN AND NORTHERN COUNTIES. IT APPEARS THAT
THE MCS OVER WESTERN OKLAHOMA WILL CONTINUE ITS EASTWARD
MOVEMENT...AFFECTING MOST OF OUR FORECAST AREA BY MID-AFTERNOON.
THIS MCS SHOULD SIGNIFICANTLY REDUCE THE CHANCES FOR AFTERNOON
CONVECTION OVER CENTRAL OKLAHOMA...BUT AROUND THE PERIPHERY OF ITS
INFLUENCE...SEVERE STORMS ARE EXPECTED TO ERUPT ONCE AGAIN THIS
AFTERNOON AND EVENING...AND ONCE AGAIN SPREAD EAST OVER OUR
FORECAST AREA.

SINCE THE POSITION AND QUANTITY OF PRECIPITATION IN LATER PERIODS
WILL BE DEPENDENT ON WHAT HAPPENS TODAY AND BEYOND...A SORT OF
AVERAGE OF THE VARIOUS MODEL GUIDANCE SEEMS TO BE THE MOST
REASONABLE APPROACH TO FORECASTING RAINFALL AND RAIN CHANCES INTO
THE WEEKEND. A COLD FRONT WILL TEND TO FOCUS THE RAINFALL FRIDAY
NIGHT INTO SATURDAY...SOMEWHAT REDUCING THE APPARENT RANDOMNESS OF
RAINFALL DISTRIBUTION.

AFTER THE COLD FRONT MOVES INTO TEXAS SATURDAY NIGHT...SOMEWHAT
COOLER AND DRIER WEATHER WILL SETTLE INTO OKLAHOMA AND NORTH
TEXAS FOR SUNDAY AND MONDAY. THE MEDIUM-RANGE MODELS SHOW A RATHER
ANEMIC MOISTURE/TEMPERATURE RETURN INTO MIDWEEK...KEEPING RAIN
CHANCES FAIRLY LOW.

THOSE SAME MODELS SHOW SOME HINT OF ANOTHER STORM SYSTEM FOR THE
FIRST WEEKEND IN JUNE...BUT THAT IS WELL BEYOND THE RANGE OF THIS
FORECAST.

THE OPPORTUNITY FOR FLASH FLOODING WILL CONTINUE THROUGH SUNDAY
MORNING...AND WE WILL MAINTAIN THE EXISTING FLASH FLOOD WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  80  65  80  63 /  70  50  50  70
HOBART OK         80  63  80  61 /  70  50  50  70
WICHITA FALLS TX  81  65  82  64 /  60  70  50  70
GAGE OK           80  61  81  57 /  50  50  50  50
PONCA CITY OK     79  66  81  61 /  60  50  60  60
DURANT OK         85  67  80  65 /  50  60  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&

17/23
Hazardous weather outlook, May 28, 4:24 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
424 AM CDT THU MAY 28 2015

OKZ004>048-050>052-TXZ083>090-290930-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
424 AM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.FLOODING...
NUMEROUS STREAMS...CREEKS...AND RIVERS REMAIN IN FLOOD ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. ANY ADDITIONAL
RAINFALL THROUGH TONIGHT WILL ONLY WORSEN ONGOING FLOODING.
IN ADDITION...A FLASH FLOOD WATCH REMAINS IN EFFECT TODAY.

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PARTS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND
ALL OF WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS WEST OF A GAGE TO HOBART TO LAWTON TO
ARDMORE LINE...WHICH INCLUDES ALL OF WESTERN NORTH TEXAS. THERE IS
A MARGINAL RISK FOR SEVERE STORMS EAST OF THIS LINE.

TIMING...
MAINLY 2 PM THIS AFTERNOON TO MIDNIGHT TONIGHT...

IMPACTS...
LARGE HAIL UP TO TENNIS BALLS...
DAMAGING WINDS UP TO 70 MPH...
LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING...

DISCUSSION...
THROUGH 2 PM THIS AFTERNOON...ELEVATED SHOWERS AND THUNDERSTORMS
WILL AFFECT MUCH OF THE AREA. LOCALLY HEAVY RAINFALL UP TO 2
INCHES AND FLASH FLOODING ARE THE MAIN HAZARDS WITH THIS ACTIVITY.
A FEW MARGINALLY SEVERE HAIL REPORTS UP TO HALF DOLLARS AND WIND
REPORTS UP TO 60 MPH COULD OCCUR AS WELL...THOUGH MOST STORMS WILL
STAY BELOW SEVERE LIMITS.

AFTER 2 PM THIS AFTERNOON...ISOLATED TO SCATTERED SEVERE
THUNDERSTORMS WILL LIKELY FIRST FORM IN THE TEXAS PANHANDLE...
THEN MOVE EAST INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
THESE STORMS MAY ORGANIZE INTO CLUSTERS AND LINES AS THEY MOVE
EAST THROUGH THE AFTERNOON AND EVENING. STORMS ARE EXPECTED TO
WEAKEN MAINLY BELOW SEVERE LIMITS AFTER MIDNIGHT TONIGHT.

DUE TO MODERATE TO STRONG INSTABILITY...DEEP MOISTURE...AND
SUFFICIENT SHEAR...SOME SEVERE STORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE
THE MAIN HAZARDS. WEAK LOW LEVEL SHEAR MAY LIMIT THE TORNADO
POTENTIAL THIS AFTERNOON AND EVENING.

LOCALLY HEAVY RAINFALL OF A FEW INCHES MAY OCCUR IN SMALL
AREAS THROUGH TONIGHT AS STORMS MOVE SLOWLY. THIS MAY CAUSE
FLASH FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.FLOODING...
NUMEROUS STREAMS...CREEKS...AND RIVERS WILL REMAIN IN FLOOD
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH THE
WEEKEND. ANY ADDITIONAL RAINFALL WILL ONLY WORSEN ONGOING
FLOODING. IN ADDITION...A FLASH FLOOD WATCH REMAINS IN EFFECT
THROUGH SUNDAY MORNING.

.THUNDERSTORMS...
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL
OCCUR FRIDAY INTO SATURDAY. STORM CHANCES WILL DECREASE
SIGNIFICANTLY SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 28, 3:01 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
301 AM CDT THU MAY 28 2015

TXZ083-084-280845-
HARDEMAN TX-FOARD TX-
301 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARDEMAN AND
NORTHWESTERN FOARD COUNTIES UNTIL 345 AM CDT...

AT 259 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF CHALK...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CROWELL.

LAT...LON 3407 10005 3418 9990 3409 9977 3396 9971
      3384 10005
TIME...MOT...LOC 0759Z 241DEG 25KT 3394 10009

KURTZ
Special weather statement, May 28, 3:23 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
323 AM CDT THU MAY 28 2015

OKZ022-023-027-028-034>039-044-045-TXZ083>090-280900-
COMANCHE OK-GREER OK-GRADY OK-CADDO OK-COTTON OK-KIOWA OK-MCCLAIN OK-
TILLMAN OK-JACKSON OK-WASHITA OK-JEFFERSON OK-STEPHENS OK-CLAY TX-
WILBARGER TX-BAYLOR TX-WICHITA TX-FOARD TX-KNOX TX-ARCHER TX-
HARDEMAN TX-
323 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...EAST CENTRAL GREER...
GRADY...CADDO...COTTON...KIOWA...WEST CENTRAL MCCLAIN...TILLMAN...
EASTERN JACKSON...SOUTHEASTERN WASHITA...NORTHWESTERN JEFFERSON...
WESTERN STEPHENS...WESTERN CLAY...WILBARGER...NORTHERN BAYLOR...
WICHITA...SOUTHEASTERN FOARD...NORTHEASTERN KNOX...NORTHERN ARCHER
AND SOUTHEASTERN HARDEMAN COUNTIES UNTIL 400 AM CDT...

AT 320 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 15 MILES SOUTHWEST OF HINTON TO 9 MILES NORTHWEST OF LAKE
KEMP... MOVING EAST AT 35 MPH. THESE STORMS WILL AFFECT
ANADARKO...THE WICHITA MOUNTAINS...LAWTON...DUNCAN...FREDERICK...
AND WICHITA FALLS BY 4 AM.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3381 9981 3527 9914 3520 9755 3349 9828
TIME...MOT...LOC 0820Z 287DEG 30KT 3517 9871 3385 9932

CMS
Special weather statement, May 28, 3:40 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
340 AM CDT THU MAY 28 2015

OKZ011-012-017-018-280915-
BLAINE OK-MAJOR OK-KINGFISHER OK-GARFIELD OK-
340 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLAINE...
SOUTHEASTERN MAJOR...NORTHERN KINGFISHER AND SOUTHWESTERN GARFIELD
COUNTIES UNTIL 415 AM CDT...

AT 337 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
OKEENE...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ENID...HENNESSEY...WAUKOMIS...OKEENE...LAHOMA...RINGWOOD...
DRUMMOND...AMES...MENO...ISABELLA...VANCE AIR FORCE BASE...BISON...
NORTH ENID...HOMESTEAD AND LACEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3599 9839 3635 9844 3645 9781 3602 9773
TIME...MOT...LOC 0837Z 266DEG 35KT 3614 9822

CMS
Special weather statement, May 28, 4:10 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
410 AM CDT THU MAY 28 2015

OKZ023>025-027-037>039-044-045-TXZ086-089-090-280945-
OKLAHOMA OK-COMANCHE OK-CANADIAN OK-GRADY OK-COTTON OK-CADDO OK-
TILLMAN OK-STEPHENS OK-JEFFERSON OK-CLAY TX-ARCHER TX-WICHITA TX-
410 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
COMANCHE...SOUTHERN CANADIAN...GRADY...COTTON...SOUTHEASTERN CADDO...
SOUTHEASTERN TILLMAN...WESTERN STEPHENS...NORTHWESTERN JEFFERSON...
WESTERN CLAY...ARCHER AND WICHITA COUNTIES UNTIL 445 AM CDT...

AT 408 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
8 MILES EAST OF HINTON TO NEAR LAKE KICKAPOO...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...WICHITA FALLS...LAWTON...DUNCAN...EL
RENO...CHICKASHA...BURKBURNETT...ANADARKO...MARLOW...WALTERS...ARCHER
CITY...YUKON...BETHANY...MUSTANG...IOWA PARK...TUTTLE...ELGIN...
HOLLIDAY...UNION CITY AND MINCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3359 9891 3553 9826 3550 9766 3346 9835
      3347 9842 3343 9842
TIME...MOT...LOC 0908Z 282DEG 33KT 3545 9820 3364 9880

CMS
Special weather statement, May 28, 4:43 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 AM CDT THU MAY 28 2015

OKZ023>030-037>040-044>046-TXZ086-089-090-281045-
COMANCHE OK-CARTER OK-CANADIAN OK-GRADY OK-CADDO OK-COTTON OK-
OKLAHOMA OK-POTTAWATOMIE OK-LINCOLN OK-MCCLAIN OK-CLEVELAND OK-
TILLMAN OK-GARVIN OK-JEFFERSON OK-STEPHENS OK-CLAY TX-WICHITA TX-
ARCHER TX-
443 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...NORTHWESTERN
CARTER...CANADIAN...GRADY...SOUTHEASTERN CADDO...COTTON...OKLAHOMA...
NORTHWESTERN POTTAWATOMIE...SOUTHWESTERN LINCOLN...MCCLAIN...
CLEVELAND...SOUTHEASTERN TILLMAN...WESTERN GARVIN...JEFFERSON...
STEPHENS...CLAY...EASTERN WICHITA AND ARCHER COUNTIES UNTIL 545 AM
CDT...

AT 440 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM EL RENO TO 5 MILES WEST OF DUNCAN TO NEAR WINDTHORST...MOVING
EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...WICHITA FALLS...LAWTON...MOORE...MIDWEST
CITY...DUNCAN...DEL CITY...EL RENO...CHICKASHA...BURKBURNETT...
NEWCASTLE...BLANCHARD...ANADARKO...PURCELL...MARLOW...HENRIETTA...
WALTERS...WAURIKA AND ARCHER CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3345 9887 3569 9819 3556 9708 3399 9764
      3386 9783 3388 9796 3389 9798 3347 9798
      3347 9842 3340 9842
TIME...MOT...LOC 0940Z 282DEG 33KT 3539 9785 3358 9846

CMS
Special weather statement, May 28, 4:48 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
448 AM CDT THU MAY 28 2015

OKZ011-012-017-018-024-281015-
CANADIAN OK-BLAINE OK-MAJOR OK-KINGFISHER OK-GARFIELD OK-
448 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CANADIAN...EAST
CENTRAL BLAINE...SOUTHEASTERN MAJOR...KINGFISHER AND SOUTHERN
GARFIELD COUNTIES UNTIL 515 AM CDT...

AT 443 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 10 MILES SOUTHWEST OF ENID TO 5 MILES SOUTHEAST OF WATONGA. THE
INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 20 MPH...WHILE THE AREA
OF RAIN WAS MOVING EAST AT 15 MPH. ADDITIONAL STORMS FROM GEARY TO
WESTERN OKLAHOMA CITY WERE ALSO MOVING NORTHEAST.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ENID...WATONGA...KINGFISHER...HENNESSEY...WAUKOMIS...OKARCHE...
DOVER...DRUMMOND...FAIRMONT...LOYAL...DOUGLAS...VANCE AIR FORCE
BASE...BISON...OMEGA AND LACEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3640 9758 3566 9791 3577 9846 3635 9803
TIME...MOT...LOC 0943Z 286DEG 15KT 3627 9799 3576 9827

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:21 PM CDTSpecial Weather StatementOUNRoger Mills39 min
May 27, 8:31 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills44 min
May 27, 8:57 PM CDTTornado WarningOUNEllis, Roger Mills33 min
May 27, 9:30 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills45 min
May 27, 9:58 PM CDTAreal Flood AdvisoryOUNCuster, Dewey, Ellis, Roger Mills, Woodward3 hr
May 27, 10:16 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills25 min
May 27, 11:32 PM CDTSpecial Weather StatementOUNAlfalfa, Major43 min
May 27, 11:34 PM CDTSpecial Weather StatementOUNRoger Mills26 min
May 28, 12:05 AM CDTSpecial Weather StatementOUNAlfalfa25 min
May 28, 12:31 AM CDTSpecial Weather StatementOUNGarfield, Grant29 min
May 28, 12:37 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon38 min
May 28, 12:40 AM CDTSpecial Weather StatementOUNAlfalfa35 min
May 28, 12:48 AM CDTSpecial Weather StatementOUNBlaine27 min
May 28, 1:01 AM CDTSpecial Weather StatementOUNKay29 min
May 28, 1:10 AM CDTSpecial Weather StatementOUNBlaine50 min
May 28, 1:14 AM CDTSpecial Weather StatementOUNGreer, Harmon31 min
May 28, 1:38 AM CDTSpecial Weather StatementOUNKay67 min
May 28, 1:41 AM CDTAreal Flood AdvisoryOUNGrant, Kay5 hr
May 28, 1:49 AM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa26 min
May 28, 1:53 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson36 min
May 28, 1:58 AM CDTAreal Flood AdvisoryOUNBlaine5 hr
May 28, 2:39 AM CDTSpecial Weather StatementOUNMajor66 min
May 28, 2:48 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson, Kiowa, Tillman and 1 more27 min
May 28, 3:07 AM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods5 hr
May 28, 3:14 AM CDTRiver Flood WarningOUNKingfisher, Logan56 hr
May 28, 3:23 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Cotton, Grady, Jackson, Kiowa and 1 more37 min
May 28, 3:40 AM CDTSpecial Weather StatementOUNGarfield35 min
May 28, 4:10 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Cotton, Grady35 min
May 28, 4:43 AM CDTSpecial Weather StatementOUNCanadian, Cleveland, Comanche, Cotton, Grady, Jefferson and 3 more62 min
May 28, 4:48 AM CDTSpecial Weather StatementOUNKingfisher27 min
May 28, 4:56 AM CDTAreal Flood AdvisoryOUNCanadian3 hr
May 28, 5:21 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma24 min
May 28, 5:41 AM CDTSpecial Weather StatementOUNCarter, Cleveland, Garvin, Love, McClain, Murray and 2 more64 min
May 28, 5:46 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
May 28, 6:16 AM CDTTornado WarningOUNCleveland, Pottawatomie9 min
May 28, 6:24 AM CDTSevere Thunderstorm WarningOUNPottawatomie24 min
May 28, 6:50 AM CDTSpecial Weather StatementOUNCarter, Johnston, Lincoln, Love, Marshall, Murray and 3 more25 min
May 28, 7:07 AM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Coal, Garvin, Hughes, Jefferson and 8 more3 hr
May 28, 7:15 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Marshall, Pontotoc60 min
May 28, 8:09 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal51 min
May 28, 8:35 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston, Marshall3 hr
May 28, 2:33 PM CDTSpecial Weather StatementOUNStephens27 min
May 28, 2:46 PM CDTRiver Flood WarningOUNGarvin38 hr
May 28, 2:52 PM CDTSpecial Weather StatementOUNComanche23 min
May 28, 2:58 PM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman67 hr
May 28, 2:59 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens46 min
May 28, 3:15 PM CDTRiver Flood WarningOUNCotton3 days
May 28, 3:17 PM CDTSpecial Weather StatementOUNComanche28 min
May 28, 3:23 PM CDTSevere Thunderstorm WarningOUNComanche52 min
May 28, 3:35 PM CDTSpecial Weather StatementOUNCleveland25 min
May 28, 3:41 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, McClain, Stephens3 hr
May 28, 3:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady32 min
May 28, 4:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady, McClain33 min
May 28, 4:20 PM CDTFlash Flood WarningOUNComanche3 hr
May 28, 4:24 PM CDTSpecial Weather StatementOUNComanche36 min
May 28, 4:29 PM CDTFlash Flood WarningOUNComanche, Grady3 hr
May 28, 4:34 PM CDTSpecial Weather StatementOUNCleveland26 min
May 28, 4:59 PM CDTSpecial Weather StatementOUNComanche31 min
May 28, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche21 min
May 28, 5:40 PM CDTSevere Thunderstorm WarningOUNTillman50 min
May 28, 5:58 PM CDTSevere Thunderstorm WarningOUNTillman47 min
May 28, 6:03 PM CDTSpecial Weather StatementOUNComanche27 min
May 28, 6:17 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman58 min
May 28, 6:32 PM CDTSpecial Weather StatementOUNStephens28 min
May 28, 6:44 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman2 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.